Acetaminophen – Phenylephrine HCl – Phenylpropanolamine HCl
Analgesic – Decongestant
Indications And Clinical Uses: Control of nasal and sinus congestion, of pain associated with the common cold and sinusitis.
Contra-Indications: Hypersensitivity to any of the components and patients receiving MAO inhibitors.
Precautions: Do not exceed the recommended dosage. Caution is recommended for patients with hyperthyroidism, heart disease, hypertension, glaucoma, diabetes, prostate enlargement, bladder neck obstruction, liver or kidney disease, chronic alcoholism, or in pregnancy or lactation.
Symptoms And Treatment Of Overdose: Symptoms: Nausea, vomiting, weakness usually occur. Some patients may exhibit few or none of these early symptoms. In case of suspected overdose, antidotal therapy should begin as soon as possible.
Treatment: Supportive measures such as control of respiration, fluid and electrolyte balance. Acetylcysteine, is an antidote for acetaminophen and should be administered.
Dosage: Adults: 1 to 2 tablets every 4 to 6 hours. Not to exceed 8 tablets daily.
Availability And Storage: Each light blue, scored tablet, engraved “W-R” contains: phenylephrine HCl 5 mg, phenylpropanolamine HCl 5 mg and acetaminophen 325 mg. Nonmedicinal ingredients: cellulose, cornstarch, FD&C Blue No. 1, magnesium stearate, povidone and stearic acid.
DIMETAPP®-A SINUS Whitehall-Robins Acetaminophen – Phenylephrine HCl – Phenylpropanolamine HCl Analgesic – Decongestant
Posted by RxMed